# SDR CA980318050

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 2810 · Fuel Storage
- Part: Door
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PANEL DOOR FOUND MISSING AFTER A/C LANDED.  NEW PANEL INSTALLED ON RETURN TO HOME BASE.
